# SDR SWAA2023122925438

- Difficulty date: November 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE BS 695 RBL 24.75 AT PASSENGER CABIN 2023-748075<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; AND DWG: 273A9110 SHEET: 6 REV: A . SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED FLOOR STRUCTURE BS 695 RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; AND DWG: 273A9110 SHEET: 6 REV: A . SEE INDIVIDUAL SIGN-OFF BELOW.
